# SDR MALA954311

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 2752500001
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3084 - ON CLIMB-OUT, NOSE GEAR INTRANSIT LIGHT REMAINED ILLUMINATED AFTER RETRACTING GEAR.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE SERVICED THE NOSE GEAR STRUT.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (X)
